# SDR AU960163

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Incorrect Mod
- Location: Flight Compartme
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS SEAT HYDRAULIC ADJUSTMENT UNITS FAULTY - SEAT HAS BEEN  LOCKED IN A SINGLE POSITION BY FITTING TUBE SPACERS OVER THE PISTON RODS - WITH THE SEAT LOCKED IN A HIGH POSITION THE PILOTS HEAD IS IN CLOSE PROXIMITY TO THE CABIN ROOF - UNAPPROVEDMODIFICATION - PERSONNEL/MAINTENANCE ERROR
